| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported intermittent occlusion alarms occurred back to back without the customer being able to resolve despite changing supplies.There was no reported adverse impact to the customer¿s blood glucose level.The customer continued to use the pump for insulin therapy with a backup plan if necessary.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.